# SDR AALA201808032010

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 69,989 hours, 8,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT THE CEILING DOOR AND M1/M2 GALLEY.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
